# SDR 371PA0025

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 33,797 hours, 25,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 58782
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY FLOOR PATH LIGHTING SYSTEM INOPERATIVE.  REPLACED POWER CABLE ASSY AND FLEX LAMP.  OPS CHECK NORMAL.
